Top answers from doctors based on your search:
Disclaimer

can I use neosporin on my lips

A 31-year-old male asked:
Dr. Liza Shiff
28 years experience General Practice
Neosporin: neosporin is safe as long as you don't lick or ingest it. And be aware, it may burn if you have cuts in your lips and can cause even worse chapping an ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 37-year-old member asked:
Dr. Lorrie Klein
35 years experience Dermatology
Neomycin: Neosporin contains bacitracin, polymyxin and neomycin. Neomycin is a common allergan so many people react with a contact allergy dermatitis to neospo ... Read More
2
2 thanks
A member asked:
Dr. Alexander Blinski
14 years experience Family Medicine
Probably safe : Neosporin is ok in most cases, but a significant amount of people have or develop a neomycin (antibiotic in neosporin) allergy in their life time. Bac ... Read More
A 47-year-old member asked:
Dr. Derek Farley
23 years experience Urgent Care
Possibly: You can, especially if there is a wound or crack causing bleeding. However, i don't like neosporin on the face because the neomycin in neosporin has ... Read More
A 52-year-old member asked:
Dr. Zahid Niazi
38 years experience Cosmetic Surgery
Lip wound care: Lacerations or sutured wounds can have topical antibiotics like neosporin or Bacitracin applied as long as the person does not have allergies to the p ... Read More
2
2 thanks
A 47-year-old member asked:
Dr. Hashim Alani
Specializes in Plastic Surgery
No: Not really.
A member asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
NO: Throw it away. Aminoglycoside antibiotics used on skin have not been shown to treat or prevent infections. They are sensitizers, causing allergic reac ... Read More
A 41-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Not a good idea: It could cause future sensitization to antibiotics.
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Better to avoid.: This area of the body is very vascular allowing it to heal well. If you have a yeast infection – then use of an antifungal medication for tears would ... Read More
1
1 thank
A female asked:
Dr. Theodore Fetter
49 years experience ENT and Head and Neck Surgery
May be skin allergy!: Neosporin is a common OTC skin antibiotic, but it has a moderate incidence of cutaneous (skin) sensitization/ allergy. Cleanse the cut site with cle ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month